The Annals of Mathematical Statistics

Sufficient Conditions for the Existence of a Finitely Additive Probability Measure

R. Duncan Luce

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 3 (1967), 780-786.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698871

Digital Object Identifier
doi:10.1214/aoms/1177698871

Mathematical Reviews number (MathSciNet)
MR211429

Zentralblatt MATH identifier
0158.16502

JSTOR
links.jstor.org

Citation

Luce, R. Duncan. Sufficient Conditions for the Existence of a Finitely Additive Probability Measure. Ann. Math. Statist. 38 (1967), no. 3, 780--786. doi:10.1214/aoms/1177698871. https://projecteuclid.org/euclid.aoms/1177698871


Export citation